Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-not so common side effects.

Posted by alan on December 30, 1998, at 10:48:05

In reply to Effexor-not so common side effects., posted by Lisa Reyna on December 30, 1998, at 9:43:57

> Does Effexor have any not-so-common side effects, such
> as nose bleeds? Should my doctor be notified?

I suppose any drug can have rare sid effects. I think nose bleeds are a rare side effect of effexor. I don't know if it justifies notifying the doctor. I bet it is just a nose bleed; but I must emphasize that I don't know. Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alan thread:1883